# SDR C2XA03CL004

- Difficulty date: December 31, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 3631101007
- Part serial: 0500
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3081 THE CREW REPORTED A LANDING GEAR AURAL WARNING INDICATION WHEN THE GEAR HANDLE WAS MOVED TO THE UP POSITION.  MAINTENANCE REPLACED THE FLAP LEVER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
